# SDR MASA2010082300914

- Difficulty date: August 22, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 18,585 hours, 14,517 cycles
- Engine: Ge CF348C5
- System (JASC): 7320 · Fuel Controlling System
- Part: Actuator
- Part number: 4120T03P04
- Part serial: APM342AD
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 5,876 hours, 4,453 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LT ENGINE FUEL LEAK.  MX R2 NR 1 ENG SLAVE VG ACTUATOR.
